Please use this identifier to cite or link to this item:
Title: On Hecke eigenvalues at primes of the form [g(n)]
Authors: Baier, Stephan
Zhao, Liangyi
Keywords: DRNTU::Science::Mathematics::Discrete mathematics
Issue Date: 2013
Source: Baier, S., & Zhao, L. (2013). On Hecke eigenvalues at primes of the form [g(n)]. Acta arithmetica, 158(4), 341-357.
Series/Report no.: Acta arithmetica
Abstract: We study the average of the Fourier coefficients of a holomorphic cusp form for the full modular group at primes of the form [g(n)].
DOI: 10.4064/aa158-4-3
Rights: © 2013 IMPAN.
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:SPMS Journal Articles

Page view(s)

Updated on Mar 22, 2023

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.